# SDR CALA9900943

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Punctured
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO PUNCTURES IN SUBFLOOR AT STA 200, LBL 50.  A DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 4, 51-10-3, 51-10-4, AND 51-30-2.
